# SDR AWXA200301369

- Difficulty date: November 2, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6548851
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF UPPER T-CAP REPAIR AT BS 986.5, RBL 0.5 TO RBL 45.  MAINTENANCE REMOVED UPPER T-CAP REPAIR AT BS 986.5, LBL 11 TO RBL 51; FABRICATED A NEW REPLACEMENT T-CAP; INSTALLED REPAIR PART IAW B737-200 SRM 53-10-9 FIG 2 PG 7-11.
